# SDR ASAA2016113018961

- Difficulty date: November 30, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 25,434 hours, 7,615 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Nozzle
- Part number: 38304161
- Condition: Out Of Tolerance
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA REMAINS AT THE MAINTENANCE THRESHOLD OF 593 BUT LESS THAN 605 DEGREES AFTER LAST MAINTENANCE. GROUNDED - YES. REMOVED AND REPLACED APU FUEL NOZZLES - 10 EA. OPS/LEAK CHECKS NORMAL, REF AMM 49-31-14.
